# SDR DXTA2025121806150

- Difficulty date: December 15, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20629
- Aircraft time: 10,202 hours, 5,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00706
- Condition: Seized
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW NOTICED A WHISTLING SOUND AND ODOR ENROUTE. AS FLIGHT PROGRESSED, CREW AND PAX NOTICED SMOKE. WE SWITCHED FROM ENGINES TO APU BLEED AND IT IMPROVED TO NORMAL. AS WE CONTINUED ON APPROACH, THE WHISTLING STARTED AGAIN ON APU AIR. ECS SYSTEM DISPLAYED  A PACK ABNORMAL CONDITION. CORRECTIVE ACTION:  TROUBLE SHOT TO A SEIZED ACM. REMOVED ACM IAW AMM 21-52-13.  PER CUSTOMER REQUEST REPLACED BOTH OZONE CONVERTERS.  REMOVED UPPER OZONE CONVERTER AND REPLACED WITH INSPECTED/TESTED CONVERTER. REMOVED LOWER OZONE CONVERTER AND REPLACED WITH INSPECTED/BESTED CONVERTER. WORK PERFORMED IAW AMM 21-51-01. OPS & LEAK CHECKED GOOD. REMOVED SEIZED ACM AND INSTALLED MODIFIED ACM. WORK PERFORMED IAW AMM 21-52-13. OPS & LEAK CHECKED GOOD.
